Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Consistent blood in nose, numbness and weird sensations on one side of body, below ankles, feeling of boiling blood. Cause?

I don t have nose bleeds but blood in my nose all day. I have numbness or I should say weird sensations on my whole left side of my body and just below my ankles on the right side. Also during the night I will awake due to it feels like my blood is boiling but my skin is cool. I don t get this all the time but when i do it lasts for over two weeks. I have it right now and it is very nerve racking.
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychologist 's  Response
Dec 2015
Welcome to HCM
We understand your concerns

You should not be worrying too much and get anxious. Nose bleed is a symptom which you have to look into with the help of a general physician. But you said you don't have it. Still consult a doctor.
All other symptoms might be associated with anxiety associated with the nose bleed. You are worried that something is wrong with you. Find a psychologist and have a counseling. I can help you online if you desire so.
Don't worry.
Get well soon.
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor